MathSciNet Relay Station
MathSciNet bibliographic data
MR2442052 (2010a:60009) 60B11 (15B52 42C05 82B44)
Levin, Eli; Lubinsky, Doron S. Universality limits in the bulk for varying measures. Adv. Math. 219 (2008), no. 3, 743–779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement